MathSciNet Relay Station
MathSciNet bibliographic data
MR1361270 65R20 (45E10 65N38 76Q05)
Kress, Rainer On the numerical solution of a hypersingular integral equation in scattering theory. J. Comput. Appl. Math. 61 (1995), no. 3, 345–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement